Thunderstorm Wind, Carlton
- When
- June 30, 4:02 PM CST
- Where
- Carlton County, Cloquet
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 46.717, -92.450
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jun 30, 1:32 PM CST, 2 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 232 PM CDT WED JUN 30 2004 .DISCUSSION...FORECAST CONCERNS ARE ON TSRA CHANCES. WILL BE KEPT SHORT AS SEVERE TSRA GETTING UNDERWAY. COLD FRONT MOVING THROUGH THE NORTHERN PORTION OF THE FA ATTM. DESTABILIZATION WELL UNDERWAY ALTHOUGH MOISTURE IS LIMITED. TSRA WILL BE FOUND MAINLY ALONG THE FRONT IN AREA OF BEST MOISTURE CONVERGENCE AND LIFT. FRONT WILL DROP SLOWLY SOUTHWARD THROUGH THE FA THIS EVENING AND EXIT THE FA AROUND MIDNIGHT. SFC HIGH BUILDS IN BEHIND THE FRONT AND LAST THROUGH THURSDAY NIGHT. NEXT FRONTAL SYSTEM MOVES THROUGH THE FA FRIDAY AND SATURDAY WITH ANOTHER ROUND OF TSRA. ANOTHER HIGH BUILDS ACROSS THE FA FOR THE FOURTH OF JULY THROUGH MONDAY. .DLH...WATCHES/WARNINGS/ADVISORIES MN...NONE. WI...NONE. GSF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 730 AM CDT WED JUN 30 2004 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011230- ASHLAND-BAYFIELD-BURNETT-C. ST. LOUIS-CROW WING-DOUGLAS-IRON- KOOCHICHING-N. AITKIN-N. CASS-N. ITASCA-N. LAKE/N. COOK-N. ST. LOUIS- PINE-PRICE-S. AITKIN-S. CASS-S. COOK/LAKESHORE-S. ITASCA- S. LAKE/LAKESHORE-S. ST. LOUIS/CARLTON-SAWYER-WASHBURN- 730 AM CDT WED JUN 30 2004 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN BY AFTERNOON AND CONTINUE THROUGH THIS EVENING...AS A COLD FRONT SWEEPS SOUTH ACROSS THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED FROM THUNDERSTORMS THAT BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED FRIDAY THROUGH SATURDAY NIGHT AS ANOTHER FRONT MOVES THROUGH. THERE IS ALSO ANOTHER CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.CRH.NOAA.GOV/DLH BERDES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 354 PM CDT WED JUN 30 2004 MNZ012-018-020-021-025-026-033-302130- N. CASS-N. ITASCA-N. LAKE/N. COOK-S. CASS-S. COOK/LAKESHORE- S. ITASCA-S. LAKE/LAKESHORE- 354 PM CDT WED JUN 30 2004 ...PARTS OF THE SEVERE THUNDERSTORM WATCH CANCELLED... PARTS OF SEVERE THUNDERSTORM WATCH 528 HAS BEEN CANCELLED. THE WATCH HAS BEEN CANCELLED FOR ITASCA...CASS AND COOK COUNTIES. A FEW THUNDERSTORMS ARE STILL POSSIBLE ACROSS THOSE AREAS...BUT SEVERE WEATHER IS NOT EXPECTED. MELDE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 434 PM CDT WED JUN 30 2004 MNZ011-012-019-020-037-302200- C. ST. LOUIS-N. LAKE/N. COOK-N. ST. LOUIS-S. LAKE/LAKESHORE- S. ST. LOUIS/CARLTON- 434 PM CDT WED JUN 30 2004 ...PARTS OF THE SEVERE THUNDERSTORM WATCH CANCELLED... PARTS OF SEVERE THUNDERSTORM WATCH 528 HAS BEEN CANCELLED. THE WATCH HAS BEEN CANCELLED FOR SAINT LOUIS AND LAKE COUNTIES IN MINNESOTA. A FEW THUNDERSTORMS ARE STILL POSSIBLE ACROSS THOSE AREAS...BUT SEVERE WEATHER IS NOT EXPECTED. SHIMON
The Duluth radar (KDLH), 23 km away, was scanning. The volume nearest the first event began at 22:01 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2004Every state in 2004This day in weather historyWarnings in Minnesota, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408327.